RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 1, Pages 227–236 (Mi smj2634)  

This article is cited in 1 scientific paper (total in 1 paper)

Normal automorphisms of a soluble product of abelian groups

E. I. Timoshenko

Novosibirsk State Technical University, Novosibirsk, Russia

Abstract: Let $G$ be a soluble product of class $n\ge2$ of nontrivial free abelian groups. We prove that the subgroup of all automorphisms of $G$ identical on the last nonunit commutant $G^{(n)}$, coincides with the subgroup of all inner automorphisms corresponding to the elements of $G^{(n)}$. We also show that the subgroup of all normal automorphisms of $G$ coincides with the subgroup of all inner automorphisms.

Keywords: normal automorphism, soluble product.

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:1, 191–198

Bibliographic databases:

UDC: 512.5
Received: 14.05.2014

Citation: E. I. Timoshenko, “Normal automorphisms of a soluble product of abelian groups”, Sibirsk. Mat. Zh., 56:1 (2015), 227–236; Siberian Math. J., 56:1 (2015), 191–198

Citation in format AMSBIB
\Bibitem{Tim15}
\by E.~I.~Timoshenko
\paper Normal automorphisms of a~soluble product of abelian groups
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 1
\pages 227--236
\mathnet{http://mi.mathnet.ru/smj2634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3407952}
\elib{https://elibrary.ru/item.asp?id=23112835}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 1
\pages 191--198
\crossref{https://doi.org/10.1134/S0037446615010188}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350510300018}
\elib{https://elibrary.ru/item.asp?id=24027688}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928813325}


Linking options:
  • http://mi.mathnet.ru/eng/smj2634
  • http://mi.mathnet.ru/eng/smj/v56/i1/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Neschadim, “Vnutrennie avtomorfizmy i nekotorye ikh obobscheniya”, Sib. elektron. matem. izv., 13 (2016), 1383–1400  mathnet  crossref  mathscinet  zmath
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:136
    Full text:43
    References:22
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021